Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

The Intersection of Circles and the Intersection of Spheres

Benjamin Alvord
American Journal of Mathematics
Vol. 5, No. 1 (1882), pp. 25-44
DOI: 10.2307/2369532
Stable URL:
Page Count: 24
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 4 references.

  • *
    Gergonne in Volume 4, Annales de Mathématiques, 1814
  • *
    This reference contains 3 citations:
    • 4th Volume of Johnson's (Cyclopedia (published in 1878)
    • Plücker in Vol. 18 of Gergonne's Annales de Mathématiques, 1827, page 29
    • Poncelet in Vol. 11
  • *
    This reference contains 3 citations:
    • Mr. R. J. Adcock in the " Analyst " for 1877
    • Mr. Marcus Baker of the U. S. Coast Survey, who, in the number of the "Analyst " for July, 1877
    • Crelle, 1826
  • *
    M. Darboux, in p. 323 of Vol. 1st, 2d series of Annales de L'École Normale Supérieure, Paris, 1872